# SDR TI1R001428

- Difficulty date: April 9, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Aircraft: N117MK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7196
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Light
- Part number: 5040017926
- Part serial: 3424
- Condition: Inoperative
- Location: Attitude Gyro
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE GYRO, INTERNAL LIGHTING, INOPERATIVE.  REMOVED AND REPLACED.
